# SDR CA961105006

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bush
- Part number: DCL3589
- Condition: Corroded
- Location: Mlg Strut
- Part time: 22,038 hours
- Component: Dowty, 10100117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR STRUT BUSH CHECKED FOR REWORK AND FOUND CORRODED.  SEVERAL OTHER LANDING GEAR FOUND WITH SAME PROBLEM
